MathSciNet Relay Station
MathSciNet bibliographic data
MR2868891 (2012m:54055) 54H25 (47H10 54E35)
Paesano, Daniela; Vetro, Pasquale Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces. Topology Appl. 159 (2012), no. 3, 911–920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement